# SDR MALA965021

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 3283 - WHILE TAXIING TO THE GATE IN DTW, SMOKE BEGAN TO COME THROUGH THE BLEED AIR VENTS.  THE CREW TURNED OFF THE BLEEDS AND THE SMOKE DISSIPATED.  MAINTENANCE DEFERRED THE LEFT AIR CONDITIONING SYSTEM.  (M)
